# SDR SIMA20220120002

- Difficulty date: January 20, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 40,901 hours, 36,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMEERGENCY FLASH LIGHT CHARGING CRADLE LIGHT NOT ILLUMINATING-C/A-INSTALLED REGULAR FLASH LIGHT D SIZE BATTERY FOR REAR FA. ITEM DEFERRED. (M) COMPLY WITH
